Totally complex submanifolds in $CaP^2$
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 141-148
Liu Ximin
Dalian University of Technology
Abstract : In the present paper, some pinching theorems for the curvatures of the totally complex submanifolds of the Cayley projective plane $CaP^2$ are obtained.
Keywords : totally complex submanifold, Cayley projective plane, curvature
MSC numbers : 53C42, 53C40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd